Hello and welcome!
I'm sorry you're having such a rough time!
Your post was a little bit hard to follow. When you say you can't hold a gun, are you suicidal? If so, you need to seek help immediately. Suicide is NOT the answer, despite feeling like you're in that deep dark black hole.
For starters, sleep deprivation will mess with your mind big time. Please talk to your doctor about why you're not sleeping, how you're feeling, and find out what your options are.
We're here for you, be sure to update us!
You said you were on lithium. Do you have bipolar disorder? If so, being on Cymbalta alone can cause problems like this as I see nowhere that it is a mood stabilizer or antipsychotic. Antidepressants alone can cause huge problems, so if you're no longer on lithium, I'm not surprised by this.
Either way, you need to see your prescribing psychiatrist soon for a medication evaluation. Something needs to be changed.